Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 140130, 6 pages
http://dx.doi.org/10.1155/2013/140130
Research Article

Positive Solutions for Some Competitive Fractional Systems in Bounded Domains

1Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, College of Sciences and Arts, King Abdulaziz University, Rabigh Campus, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 18 January 2013; Accepted 19 March 2013

Academic Editor: Nelson Merentes

Copyright © 2013 Imed Bachar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Yosida, Functional Analysis, vol. 123 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 6th edition, 1980. View at MathSciNet
  3. J. Glover, Z. Pop-Stojanovic, M. Rao, H. Šikić, R. Song, and Z. Vondraček, “Harmonic functions of subordinate killed Brownian motion,” Journal of Functional Analysis, vol. 215, no. 2, pp. 399–426, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Glover, M. Rao, H. Šikić, and R. M. Song, “Γ-potentials,” in Classical and Modern Potential Theory and Applications (Chateau de Bonas, 1993), vol. 430 of NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., pp. 217–232, Kluwer Acad. Publ., Dordrecht, The Netherlands, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Song, “Sharp bounds on the density, Green function and jumping function of subordinate killed BM,” Probability Theory and Related Fields, vol. 128, no. 4, pp. 606–628, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Song and Z. Vondraček, “Potential theory of subordinate killed Brownian motion in a domain,” Probability Theory and Related Fields, vol. 125, no. 4, pp. 578–592, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F.-C. Şt. Cîrstea and V. D. Rădulescu, “Entire solutions blowing up at infinity for semilinear elliptic systems,” Journal de Mathématiques Pures et Appliquées, vol. 81, no. 9, pp. 827–846, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Ghanmi, H. Mâagli, S. Turki, and N. Zeddini, “Existence of positive bounded solutions for some nonlinear elliptic systems,” Journal of Mathematical Analysis and Applications, vol. 352, no. 1, pp. 440–448, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Ghergu and V. Rădulescu, “On a class of singular Gierer-Meinhardt systems arising in morphogenesis,” Comptes Rendus Mathématique, vol. 344, no. 3, pp. 163–168, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. V. Lair and A. W. Wood, “Large solutions of semilinear elliptic equations with nonlinear gradient terms,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 869–883, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. V. Lair and A. W. Wood, “Existence of entire large positive solutions of semilinear elliptic systems,” Journal of Differential Equations, vol. 164, no. 2, pp. 380–394, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Mu, S. Huang, Q. Tian, and L. Liu, “Large solutions for an elliptic system of competitive type: existence, uniqueness and asymptotic behavior,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4544–4552, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. S. Alsaedi, H. M. Mâagli, and N. Zeddini:, “Positive solutions for some competetive elliptic systems,” to appear in Mathematica Slovaca. View at Google Scholar
  14. A. Dhifli, H. Mâagli, and M. Zribi, “On the subordinate killed B.M in bounded domains and existence results for nonlinear fractional Dirichlet problems,” Mathematische Annalen, vol. 352, no. 2, pp. 259–291, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Mâagli and M. Zribi, “On a new Kato class and singular solutions of a nonlinear elliptic equation in bounded domains of n,” Positivity, vol. 9, no. 4, pp. 667–686, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. L. Chung and Z. X. Zhao, From Brownian Motion to Schrödinger's Equation, vol. 312 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. M. Mâagli, “Perturbation Semi-Linéaire des Résolvantes et des Semi-Groupes,” Potential Analysis, vol. 3, pp. 61–87, 1994. View at Google Scholar
  18. J. Bliedtner and W. Hansen, Potential Theory. An Analytic and Probabilistic Approach to Balayage, Universitext, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. V. Widder, The Laplace Transform, vol. 6 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1941. View at MathSciNet